MathSciNet Relay Station
MathSciNet bibliographic data
MR1764925 (2001i:37070) 37F45 (30D05 35F25 37F10)
Epstein, Adam Lawrence Bounded hyperbolic components of quadratic rational maps. Ergodic Theory Dynam. Systems 20 (2000), no. 3, 727–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement